Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Remarks on Pettis integrability


Author: R. Huff
Journal: Proc. Amer. Math. Soc. 96 (1986), 402-404
MSC: Primary 46G10; Secondary 28B05
MathSciNet review: 822428
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Characterizations of Pettis integrability, including the Geitz-Talagrand core theorem, are derived in an easy way.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46G10, 28B05

Retrieve articles in all journals with MSC: 46G10, 28B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0822428-0
Article copyright: © Copyright 1986 American Mathematical Society